Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
prestonwaters

Taking Vitamin B5 with antidepressants

Recommended Posts

I have pretty moderate acne and was on doxcycline for about 3 months but saw no results. my skin gets very oily which is very annoying. I am on the antidepressant Cymbalta so taking accutane is out of the question. I read very good things about vitamin b5 so i want to give it a try. The only thing i am worried about is if taking B5 will effect the cymbalta. Does anyone know if it will?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×